# SDR C2XA10TY164

- Difficulty date: October 16, 2010
- Submitted: October 17, 2010
- Operation: Air carrier
- Aircraft: N18185
- Make and model: Emb EMB-145XR
- Aircraft serial: 5586
- Aircraft time: 9,156 hours, 5,586 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 14575001409
- Part serial: NC1862
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN C-CHECK WHEN INSPECTION FOUND THE RIGHT INLET MOUNT HOLES CORRODED AND GOUGED IN SEVERAL AREAS.  MAINTENANCE REPAIRED THE DAMAGE TO THE MOUNTING HOLES ON THE NR 2 ENGINE INLET MOUNTING FLANGE IAW EC5420-01158C.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
